MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEM; FIBULA CUTTING GUIDE

3D SYSTEMS HEALTHCARE VSP SYSTEM; FIBULA CUTTING GUIDE
Model Number Fibula Cutting Guide with Implant Placement
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During a vsp reconstruction procedure, it was identified that the fibula guide was labeled incorrectly.The guide was labelled left fibula to right neck; and the correct surgical procedure was left fibula to left neck.

Brand Name
VSP SYSTEM
Common Device Name
FIBULA CUTTING GUIDE
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 south alkire circle
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 south alkire circle
littleton CO 80127
Manufacturer Contact
ben johnson
5381 south alkire circle
littleton, CO 80127
7206431055
MDR Report Key13417656
Report Number1724955-2022-00002
Device Sequence Number4825999
Product Code DZJ
UDI-Device Identifier00816847020770
UDI-Public(01)00816847020770(10)
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K120956
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFibula Cutting Guide with Implant Placement
Device Catalogue NumberVSPR-507
Device Lot Number157886
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2022
Initial Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale